# SDR HNAA2014010300654

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 67,798 hours, 76,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 122772
- Part serial: 03188
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON ENROUTE. RIGHT SECONDARY BUSS VOLTAGE STEADY AT 26.6 VOLTS.  PROPELLER HEAT OFF.  NO WARNING OR CAUTIONS.  R & R EMERGENCY LIGHT CONTROL BOX AND POWER SUPPLY IAW WC 33-50-05R, 33-50-03Q.  OPS CHECKED GOOD AT THIS TIME.
